# SDR AALA20100819AFW01

- Difficulty date: August 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 79,947 hours, 12,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT STATION 1219 STRINGER 37.  INSTALLED DOUBLER AND TRIPLER PER E.A. B767-53-011824.
